# SDR DXTA200802790

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,711 hours, 5,352 cycles
- Engine: Pwa PW545A
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VERY HIGH DEGREE OF VIBRATION IN CONTROL COLUMN AND YOKE AT ALL SPEEDS ABOVE 250 KNOTS AND AT ALL ALTITUDES ABOVE THAT SPEED.  PERFORMED ELEVATOR AND ELEVATOR TRIM CABLE TENSION CHECK, PERFORMED FREE PLAY CHECK ON RT/LT AILERON, ALSO PERFORMED INSPECTION OF CABLES, PULLEYS, BELL CRANK AND ROD ENDS WITH NO DEFECTS NOTED AT THIS TIME. IAW MM 27-31-00
